mental-health-icon
Restly  9 tablet 0.25 mg
Taken restly 9 tablets 0.25 mg atetime So what will happen. at 3 pm I have taken Now then I sleep & wake up at ,8 then I feel drowsy
213 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It isone type of sedatives.Dont do these any more.Try to induced vomiting by priking ur internal throat by finger.if symptoms get worse then consult nearest hospital or physician. If u have anxiety  tension grief etc then we are here tobtalk with u.Talk to us and get a suitable way out.Suicide is not a solution. Consult me any time online .Best wishes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.